# SDR DALA2014062203739

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL REPAIR AROUND AFT LAVATORY SERVICE PANEL BS 1309-1322.  REPAIR REMOVED, NEW FABRICATED, TREATED, PAINTED AND INSTALLED IAW ER/A 469473-14 REV ORIG.
